# SDR 97ZZZX2079

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8229J
- Make and model: Piper PA60600
- Aircraft serial: 600631796120
- Engine: Lyc IO540K1J5
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunction
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

BTV - RIGHT ENGINE QUIT AFTER 5 MINUTES FROM TAKEOFF.  PUT AIRCRAFT IN HANGAR. CHECKED INDUCTION SYSTEM, SUMPED FUEL TANKS.  ALL CHECKED GOOD.  AIRCRAFT WAS TEST-FLOWN.  NO DEFECTS NOTED.
